MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 60CM; SCS EXTENSION

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 60CM; SCS EXTENSION
Model Number 2326
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-14387.It was reported the patient experienced ineffective stimulation due to high impedances.Surgical intervention may take place at a later date.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.
 
Event or Problem Description
Additional information received indicates the patients adapters were explanted to resolve the issue.

Brand Name
8-CHANNEL ADAPTER, BSX, 60CM
Common Device Name
SCS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11876935
Report Number1627487-2021-14388
Device Sequence Number3560271
Product Code LGW
UDI-Device Identifier05415067016140
UDI-Public05415067016140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2021
Device Model Number2326
Device Catalogue Number2326
Device Lot Number6920659
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/22/2021
07/25/2021
08/31/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/23/2021
08/12/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 2321 ADAPT; MODEL 2321 ADAPT
Outcome Attributed to Adverse Event Other;